# SDR SWAA2025091504269

- Difficulty date: August 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON R1 BEAR STRAP BS 291.5+4, WL 266.5,  APPROX. LENGTH: 1.9 INCH AND EXTENDING FROM STUB FRAME, REPAIRED IAW SRM 53-10-01-2R-6, AND EA M-25-153-01539.
